Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Research Interests for Jianfeng Lu

Research Interests:

Mathematical analysis and algorithm development for problems from
computational physics, theoretical chemistry, materials science and others.

More specifically:
Electronic structure and many body problems;
Multiscale modeling and analysis; and
Rare events and sampling techniques.

Areas of Interest:

Applied Mathematics
Partial Differential Equations
Numerical Analysis
Scientific Computing

Recent Publications
  1. Delgadillo, R; Lu, J; Yang, X, Frozen Gaussian approximation for high frequency wave propagation in periodic media, Asymptotic Analysis, vol. 110 no. 3-4 (November, 2018), pp. 113-135, IOS Press [doi[abs]
  2. Cao, Y; Lu, J, Stochastic dynamical low-rank approximation method, Journal of Computational Physics, vol. 372 (November, 2018), pp. 564-586, Elsevier BV [doi[abs]
  3. Chen, H; Lu, J; Ortner, C, Thermodynamic Limit of Crystal Defects with Finite Temperature Tight Binding, Archive for Rational Mechanics and Analysis, vol. 230 no. 2 (November, 2018), pp. 701-733, Springer Nature America, Inc [doi]
  4. Li, X; Liu, J; Lu, J; Zhou, X, Moderate deviation for random elliptic PDE with small noise, The Annals of Applied Probability, vol. 28 no. 5 (October, 2018), pp. 2781-2813, Institute of Mathematical Statistics [doi[abs]
  5. Barthel, T; Lu, J, Fundamental Limitations for Measurements in Quantum Many-Body Systems., Physical Review Letters, vol. 121 no. 8 (August, 2018), pp. 080406 [doi[abs]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320